# SDR SWIA2021110862314

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 38,094 hours, 27,370 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Terminal
- Condition: Loose
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT PILOT NOTICED A STRANGE ODER SEEMED TO BE COMING FROM FO SIDE OF FLT DECK.  DECLARED EMERGENCY AND DIVERTED    (FLIGHT 3018 - FILED CLOSED)    UPON ARRIVAL TO THE AIRCRAFT FOUND HARDWARE FOR RH WINDOW HEATER POWER TERMINAL LEADS TO BE LOOSE CAUSING AN ARC ON THE LEFT TERMINAL. PERFORMED CONTINIUITY CHECK OF RH WINDOW HEATER PER AMM 56-12-01. FOUND TO BE 8.8 OHMS WHICH IS WITHIN LIMITS. BLACKENED LEFT TERMINAL ON RH WINDOW HEATER POWER TERMINALS IS THE DEFINITE CAUSE OF ODOR IN THE COCKPIT.   PLEASE REFERENCE AML 774555 FOR WINDOW HEAT DEFERRAL.
